MathSciNet Relay Station
MathSciNet bibliographic data
MR1507159 Contributed Item
Church, Alonzo An Unsolvable Problem of Elementary Number Theory. Amer. J. Math. 58 (1936), no. 2, 345–363.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement